Hi, I hope you are completely fine now and still effexor free. I'm trying to quit, took last pill 19 days back. and still having withdrawals. i used the prozac bridging method and in the beginning had very fre withdrawals for the first week as i took prozac 5 mg for 3 days. however, now that the prozac is getting out of my system, the zaps, nausea and insomnia are getting worse. I'm desperately trying to find people who left effexor and still fine months later. and i want to find out how long exactly do these withdrawals last?? can you plz tell me, i'll be so thankful. all the best to you!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.